MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD DIRECTLINK ICP EXTENSION CABLE; DIRECTLINK - CABLES

INTEGRA LIFESCIENCES MANSFIELD DIRECTLINK ICP EXTENSION CABLE; DIRECTLINK - CABLES
Model Number 826840
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
3 of 3 reports.Other mfg report numbers; 3013886523-2022-00211, 3013886523-2022-00212.A facility reported the procedure of the insertion of the pic went without complications.Device work ask expected for 3 hours, then the intracranial pressure went from 6 mmhg to the bottom of the scale.No patient movement or device manipulation occurred.The insertion of the new device was performed changing also the monitor cable, the junction box and the connection cable-device.The device was used in a 47 year-old female patient for monitoring and controlling intracranial pressure in a patient with severe head injury/trauma.
 
Additional Manufacturer Narrative
The directlink cable was not returned for evaluation and lot number information has not been provided; therefore, an evaluation of the device could not be performed, and manufacturing records could not be reviewed.The cause(s) of the difficulty reported by the customer could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
DIRECTLINK ICP EXTENSION CABLE
Common Device Name
DIRECTLINK - CABLES
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key14489412
Report Number3013886523-2022-00214
Device Sequence Number12105714
Product Code GWM
UDI-Device Identifier10381780520610
UDI-Public10381780520610
Combination Product (Y/N)N
PMA/510(K) Number
K152670
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number826840
Device Catalogue Number826840
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/03/2022
Supplement Date Received by Manufacturer09/23/2022
Initial Report FDA Received Date05/24/2022
Supplement Report FDA Received Date09/29/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age47 YR
Patient SexFemale